{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,16]],"date-time":"2026-09-16T19:25:31Z","timestamp":1789586731254,"version":"build-2803163510"},"reference-count":8,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2019,3,1]],"date-time":"2019-03-01T00:00:00Z","timestamp":1551398400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2019,3,1]],"date-time":"2019-03-01T00:00:00Z","timestamp":1551398400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2019,1,21]],"date-time":"2019-01-21T00:00:00Z","timestamp":1548028800000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2019,3]]},"DOI":"10.1016\/j.jdcr.2019.01.015","type":"journal-article","created":{"date-parts":[[2019,3,1]],"date-time":"2019-03-01T18:13:14Z","timestamp":1551463994000},"page":"271-273","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":30,"title":["Ustekinumab-induced subacute cutaneous lupus"],"prefix":"10.1016","volume":"5","author":[{"given":"Emma","family":"Tierney","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Shivashini","family":"Kirthi","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Bart","family":"Ramsay","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kashif","family":"Ahmad","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.jdcr.2019.01.015_bib1","doi-asserted-by":"crossref","first-page":"889","DOI":"10.1111\/j.1610-0387.2012.08000.x","article-title":"Drug-induced lupus erythematosus with emphasis on skin manifestations and the role of anti-TNF\u03b1 agents","volume":"10","author":"Vedove","year":"2012","journal-title":"J Dtsch Dermatol Ges"},{"key":"10.1016\/j.jdcr.2019.01.015_bib2","first-page":"465","article-title":"A systematic review of drug-induced subacute cutaneous lupus erythematosus","volume":"164","author":"Lowe","year":"2011","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.jdcr.2019.01.015_bib3","doi-asserted-by":"crossref","first-page":"698","DOI":"10.1016\/j.jdcr.2018.03.008","article-title":"Subacute cutaneous lupus erythematosus and systemic lupus erythematosus associated with abatacept","volume":"4","author":"Tarazi","year":"2018","journal-title":"JAAD Case Rep"},{"key":"10.1016\/j.jdcr.2019.01.015_bib4","doi-asserted-by":"crossref","first-page":"296","DOI":"10.1111\/j.1365-2133.2012.10969.x","article-title":"Subacute cutaneous lupus erythematosus and its association with drugs: a population-based matched case-control study of 234 patients in Sweden","volume":"167","author":"Gr\u00f6nhagen","year":"2012","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.jdcr.2019.01.015_bib5","doi-asserted-by":"crossref","first-page":"7","DOI":"10.4103\/2229-5178.126020","article-title":"Cutaneous lupus erythematosus: an update","volume":"5","author":"Gr\u00f6nhagen","year":"2014","journal-title":"Indian Dermatol Online J"},{"key":"10.1016\/j.jdcr.2019.01.015_bib6","doi-asserted-by":"crossref","first-page":"201","DOI":"10.1177\/0961203313517153","article-title":"Subacute lupus erythematosus during treatment with golimumab for seronegative rheumatoid arthritis","volume":"23","author":"Brunasso","year":"2014","journal-title":"Lupus"},{"key":"10.1016\/j.jdcr.2019.01.015_bib7","doi-asserted-by":"crossref","first-page":"64","DOI":"10.1007\/s00105-017-4071-8","article-title":"Secukinumab-induced subacute cutaneous lupus erythematosus","volume":"69","author":"Wehrmann","year":"2018","journal-title":"Hautarzt"},{"key":"10.1016\/j.jdcr.2019.01.015_bib8","doi-asserted-by":"crossref","first-page":"342","DOI":"10.1111\/bjd.12699","article-title":"Proton pump inhibitor-induced subacute cutaneous lupus erythematosus","volume":"170","author":"Sandholdt","year":"2014","journal-title":"Br J Dermatol"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512619300268?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512619300268?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:19:51Z","timestamp":1762474791000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2352512619300268"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,3]]},"references-count":8,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2019,3]]}},"alternative-id":["S2352512619300268"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2019.01.015","relation":{},"ISSN":["2352-5126"],"issn-type":[{"value":"2352-5126","type":"print"}],"subject":[],"published":{"date-parts":[[2019,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Ustekinumab-induced subacute cutaneous lupus","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2019.01.015","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2019 Elsevier Inc.","name":"copyright","label":"Copyright"}]}}